# SDR SWAA102685

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 45,282 hours, 36,624 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN554
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING AILERON TAB T/E DISBONDED.  REMOVED AND REPLACED TAB ASSY PER MM.
